MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION®; SIROLIMUS FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION®; SIROLIMUS FLEX® REAGENT CARTRIDGE
Catalog Number DF306 SMN 10464331
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 2517506-2019-00181 was filed for the same event.The customer contacted the siemens customer care center (ccc) and reported a discordant depressed sirolimus (siro) patient result obtained on the dimension exl with lm instrument.Siemens is investigating the event.
 
Event or Problem Description
A discordant depressed sirolimus (siro) result was obtained on a patient sample on a dimension exl with lm instrument.The result was reported to the physician (s).A diluted sample from the same patient was processed with the same instrument and higher results were obtained.There are no known reports of patient intervention or adverse health consequences due to the discordant depressed siro result.
 
Additional Manufacturer Narrative
Initial mdr 2517506-2019-00182 was filed on 26-apr-2019.Additional information (09-may-2019): siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant falsely depressed sirolimus (siro) result.The patient with the discrepant result was on several other medications in addition to sirolimus.These other drugs included tacrolimus and the antibiotics rifampicin/rifampin and amoxicillin/clavulanic acid.Hsc has reviewed the information provided.Hsc requested additional data in order to perform a more in depth investigation however this data was not provided.The cause of this event is unknown.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Supplemental mdr (b)(4) was filed for the same event.

Brand Name
DIMENSION®
Common Device Name
SIROLIMUS FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
p.o. bos 6101
newark DE 19714 6101
MDR Report Key8555374
Report Number2517506-2019-00182
Device Sequence Number14208327
Product Code NRP
UDI-Device Identifier00842768022111
UDI-Public00842768022111
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K081857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2019
Device Catalogue NumberDF306 SMN 10464331
Device Lot NumberBB9305
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/08/2019
Supplement Date Received by Manufacturer05/09/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1